# SDR AALA960453

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1761R
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Engine: Ge CF680C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LHR - FLT 0046 - DURING DESCENT INTO LHR WITH ALL POWER LEVERS AT IDLE, NR 3 ENGINE LOW RPM ALERT.   N1 AND N2 DID NOT RESPOND TO POWER LEVER MOVEMENT.  SELECTED ENGINE IGNITION OVERRIDE AND ALL ENGINE INDICATIONS INCREASED IMMEDIATELY.  NR 3 ENGINE CONTINUED TO OPERATE NORMALLY AND AIRCRAFT LANDED LHR WITHOUT INCIDENT.  CHECKED NR 3 ENGINE INLET AND EXHAUST WITH NO DEFECTS FOUND.  CHECKED ECU 3A AND 3B FOR FAULT REVIEW WITH NO DEFECTS FOUND.  CHECKED ECU 3A AND 3B FOR CURRENT FAULTS WITH NO DEFECTS FOUND.  CHECKED MAIN FUEL FILTER ELEMENT WITH NO DEFECTS FOUND.  ACCOMPLISHED RTS ON ECU 3A AND 3B WITH ALL TESTS PASSED.  NR 3 ENGINE RETURNED TO SERVICE.  (X)
